# SDR SWAA2021100424294

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 49,101 hours, 26,258 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS 10 HOLES WITH CRACKS / [01] LOCATED AND DRILLED NEW FUSELAGE PANEL PN 149A555-8 PER  SRM 51-40-05 AND SRM 51-40-08.; [02] INSTALLED NEW SERVICEABLE PANEL 194E PER AMM 53-51-21
